# SDR AWXA200301005

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 7,314 hours, 2,837 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Control Unit
- Part number: 350E550020
- Part serial: E5006253
- Condition: Failed
- Location: Zone 120
- Part time: 7,303 hours, 2,832 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT EN ROUTE, PRIOR TO FLAP RETRACTION, RECD ECAM WARNING FOR GREEN HYD SYS FAILURE IND LOW GREEN PRESS AND QTY. FOLLOWED ECAM PROCED AND TURNED OFF NR 1 ENG DRIVEN HYD PUMP (EDP), PWR TRANS UNIT (PTU), TURNED EDP BACK ON AND PRESS RETURNED TO NML, TURNED ON PTU AND ECAM WARNING FOR GREEN HYD SYS FAILURE REAPPEARED. RE-ACCOMPLISHED PROCEDURES, TURNED EDP BACK ON.   MAINT TROUBLESHOT, OPERATIONAL TEST OF GREEN HYD SYS WAS GOOD. RAN ENG AND OPERATED THE PTU, PTU WAS GOOD IN BOTH DIRECTIONS, ALL PRESS AND QTY INDICATED NORMAL. AS PRECAUTION REMOVED AND REPLACED SIGNAL DATA ACQUISITION UNIT (SDAC), OPERATIONAL CHECK WAS GOOD.
